Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian Russian English English About Journal | Issues | Editorial Board | Contact Us
 


ΘΟΜευ ΠΐΝWeb hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2012-6pp.738-744

Archive of Issues

Total articles in the database: 2048
In Russian (ΟΜΜ): 1249
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 76, Issue 6 / 2012 | Next article >>
N.N. Popov and V.P. Radchenko, "Analytical solution of the stochastic steady-state creep boundary value problem for a thick-walled tube," J. Appl. Math. Mech. 76 (6), 738-744 (2012)
Year 2012 Volume 76 Issue 6 Pages 738-744
Title Analytical solution of the stochastic steady-state creep boundary value problem for a thick-walled tube
Author(s) N.N. Popov (Samara, Russia)
V.P. Radchenko (Samara, Russia, radch@samtgu.ru)
Abstract A non-linear steady-state creep stochastic boundary value problem is solved for a thick-walled tube acted upon by an internal pressure for the case of a plane strain state. It is assumed that the properties of the tube material are described by a random function of its radius. The constitutive creep relations are taken in accordance with non-linear viscous flow theory in a stochastic form. A recurrent form of the system of stochastic differential equations is obtained by expanding the radial stress in a series in powers of a small parameter, from which the components of the radial stress can be found to any degree of accuracy. The random stress field and strain rate field are analised statistically as a function of the non-linearity exponent and the degree of inhomogeneity of the material. A comparative analysis of the solutions of the stochastic steady-state creep boundary value problem for a thick-walled tube, obtained is the fourth approximation of the small parameter method and the Monte carlo method, is performed.
Received 27 September 2010
Link to Fulltext http://www.sciencedirect.com/science/article/pii/S0021892813000336
<< Previous article | Volume 76, Issue 6 / 2012 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru https://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Ishlinsky Institute for Problems in Mechanics RAS
© Journal of Applied Mathematics and Mechanics
webmaster
Rambler's Top100